# SDR AU971113

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc VO435A1F
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: KSP4
- Condition: Worn
- Location: Main Rotor Contr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COLLECTIVE LEVER FORWARD BEARING WORN. PERSONNEL/MAINTENANCE ERROR.
